# SDR DXTA2024121101435

- Difficulty date: December 7, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800180
- Aircraft time: 15,133 hours, 10,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 3070M
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NOT TURNING ON WHEN PAX SAFTEY BUTTON IS SELECTED ON. EMERGENCY LIGHTS DO TURN ON WHEN EMER LTS SWITCH IS SELECTED TO ON ARRIVED AT AC AND TURNED ON ERNER LIGHTS AND FOUND THAT THE ONLY EMER LIGHTS THAT DID NOT ILLUMINATE WERE THE FWD MOST LIGHTS, ERNER SIGN JUST INSIDE MED, FIRST READING LIGHT. ALL OTHER EMER LIGHTS WORKED AS THEY SHOULD, T/S AND FOUND THAT THE # I EM.ER LIGHT BATT IS DEFECTIVE. REMOVED DEFECTIVE # L EMERGENCY BATT AND INSTALL~ A REPAIRED WITH IA W CE-680 MM CH 33-50-L 0 / OP'S CK GOOD.
